# SDR WRLA98092

- Difficulty date: October 2, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N271WA
- Make and model: Doug MD-11
- Aircraft serial: 48518
- System (JASC): 5751 · Ailerons
- Part: Balance Weight
- Part number: ARC72137
- Condition: Corroded
- Location: Aileron
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, RIGHT-HAND, OUTBOARD AILERON WAS IDENTIFIED AS HAVING CORROSION ON BALANCE WEIGHTS.  MAINTENANCE PERSONNEL REMOVED CORROSION ON NR 3 AND NR 4 WEIGHTS PER SRM 51-82-00.  NR 2 WEIGHT BEYOND SRM LIMITS.  REPLACED WEIGHT WITH NEW PART.  (X)
